# SDR DALA14021943211

- Difficulty date: April 9, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N311US
- Make and model: Airbus A320-211
- Aircraft serial: 125
- Aircraft time: 70,434 hours, 31,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 16abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON-ROUTINE CHECK, FOUND 16 ABC SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED EMERGENCY LIGHT AND LAMP HOLDER AT SEAT 16 ABC AND FUNCTIONAL CHECKED NORMAL.
